Volume 16, issue 2 (2016)

Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
Other MSP Journals
Splitting line patterns in free groups

Christopher H Cashen

Spin structures on loop spaces that characterize string manifolds

Konrad Waldorf

Rectification of weak product algebras over an operad in $\mathcal{C}\mathit{at}$ and $\mathcal{T}\mathit{op}$ and applications

Zbigniew Fiedorowicz, Manfred Stelzer and Rainer M Vogt

The rational homology of spaces of long links

Paul Arnaud Songhafouo Tsopméné

Spin structures on almost-flat manifolds

Anna Gąsior, Nansen Petrosyan and Andrzej Szczepański

Obstructions to Lagrangian concordance

Christopher Cornwell, Lenhard Ng and Steven Sivek

Decompositions of suspensions of spaces involving polyhedral products

Kouyemon Iriye and Daisuke Kishimoto

DAHA and iterated torus knots

Ivan Cherednik and Ivan Danilenko

Invariants and structures of the homology cobordism group of homology cylinders

Minkyoung Song

Satellite operators as group actions on knot concordance

Christopher W Davis and Arunima Ray

Morse theory for manifolds with boundary

Maciej Borodzik, András Némethi and Andrew Ranicki

Torsion exponents in stable homotopy and the Hurewicz homomorphism

Akhil Mathew

On intersecting subgroups of Brunnian link groups

Fengchun Lei, Jie Wu and Yu Zhang

Finite-type invariants of w-knotted objects, I: w-knots and the Alexander polynomial

Dror Bar-Natan and Zsuzsanna Dancso

Non-meridional epimorphisms of knot groups

Jae Choon Cha and Masaaki Suzuki

Equivariant diagrams of spaces

Emanuele Dotto

Spectra of units for periodic ring spectra and group completion of graded $E_{\infty}$ spaces

Steffen Sagave